# SDR HALA2009112300544

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 30,005 hours, 5,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 OVERHEAD EMER LIGHTS INOP NEAR MID GALLEY.  RELAMPED 3 EA OVERHEAD EMERG LIGHTS- OPS GOOD.
